My husband has had PD diagnosed 6 years ago. He suffers with RLS and sleep disturbance which impacts on his quality of life. He was prescribed rotigotine in dermal patches which had a ‘miraculous’ effect. Sadly he developed a severe skin reaction to the patched so he was changed to Requip (roprinrole) slow release. This has helped his RLS. Now the GP has changed brand to Ipinnia and his sleep disturbances have returned. Leg spasms at night… preventing sleep… and sudden sleepiness and daytime fatigue. I suspect the change has been made because the Ipinnia is cheaper. He takes levadopa during the day. Any one else had this experience?
Yes, I have. Luckily I had a note from my neurologist stating that I had to be supplied with the Glaxo Smith Kline version of the slow release. Get your neurologist or PD nurse to email your GP. No-one should have to go through this nightmare situation. Stand up for your husband’s rights. Good luck.